RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 2, Pages 217–249 (Mi adm541)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Vector bundles on projective varieties and representations of quivers

Marcos Jardim, Daniela Moura Prata

IMECC–UNICAMP, Departamento de Matemática

Abstract: We present equivalences between certain categories of vector bundles on projective varieties, namely cokernel bundles, Steiner bundles, syzygy bundles, and monads, and full subcategories of representations of certain quivers. As an application, we provide decomposability criteria for such bundles.

Keywords: vector bundles, representations of quivers.

Funding Agency Grant Number
National Council for Scientific and Technological Development (CNPq) 400356/2015-5
Fundação de Amparo à Pesquisa do Estado de São Paulo 2014/14743-8
2007/07469-3
2011/21398-7
The first named author is partially supported by the CNPq grant no. 400356/2015-5 and the FAPESP grant no. 2014/14743-8. The second named author was supported by the FAPESP doctoral grant no. 2007/07469-3 and the FAPESP post-doctoral grant no. 2011/21398-7.


Full text: PDF file (468 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 14F05, 14J60
Received: 01.03.2015
Revised: 13.09.2015
Language:

Citation: Marcos Jardim, Daniela Moura Prata, “Vector bundles on projective varieties and representations of quivers”, Algebra Discrete Math., 20:2 (2015), 217–249

Citation in format AMSBIB
\Bibitem{JarPra15}
\by Marcos~Jardim, Daniela~Moura~Prata
\paper Vector bundles on projective varieties and~representations of quivers
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 2
\pages 217--249
\mathnet{http://mi.mathnet.ru/adm541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3453814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729300004}


Linking options:
  • http://mi.mathnet.ru/eng/adm541
  • http://mi.mathnet.ru/eng/adm/v20/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Marchesi, P. M. Marques, H. Soares, “Monads on projective varieties”, Pac. J. Math., 296:1 (2018), 155–180  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:139
    Full text:62
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020